# SDR HNAA2016022900061

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 66,078 hours, 74,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU BLEED IS SELECTED ON, THE CABIN FILLS WITH FUMES AND HAS A SWEET ODOR. MAINTENANCE INSPECTED FOUND APU OIL LEAK.  P/C C/B N-8 ON RT MAIN BUS.  AUXILIARY POWER UNIT FACT 27FEB16 18:15 MDT GROUND RAN APU FOR 1.5 HRS WAITING FOR PUSHBACK.  NO SIGNIFICANT OIL LEAK NOTED.  NO ODOR FROM BLEED. SUSPECT GLYCOL IN INTAKE.
